Alabama, 2016Flash Flooding in Alabama, April 1, 2016
April 1, 2016 · NWS MOB · 2 events in 1 county or zone
Heavy rain caused flooding across portions of south central Alabama.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 2
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Heavy rain caused flooding across portions of south central Alabama.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before the first event at Apr 1, 5:23 AM CST, 5 hours 37 minutes earlier.
Area forecast discussion, Apr 1, 5:23 AM CST, 5 hours 37 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOBILE AL
623 AM CDT FRI APR 1 2016
.DISCUSSION...UPDATED FOR LATEST AVIATION DISCUSSION BELOW.
&&
.AVIATION...
12Z ISSUANCE...LOW END MVFR TO IFR LEVEL CIGS AND VISBYS EXPECTED
TODAY THROUGH THIS EVENING WITH A FRONT DRAPED ACROSS THE AREA. THE
FRONT WILL GET PUSHED SOUTH OF THE AREA TONIGHT...WITH COOLER AIR
STARTING TO MOVE ACROSS THE AREA. AM NOT EXPECTING THIS COLD INFLUX
TO CAUSE DENSE FOG...THOUGH WITH SKIES CLEARING...FOG DEVELOPMENT IS
POSSIBLE AFTER 06Z TONIGHT.
/16
&&
.PREV DISCUSSION... /ISSUED 433 AM CDT FRI APR 1 2016/
NEAR TERM /NOW THROUGH FRIDAY NIGHT/...TODAY...SHORTWAVE ENERGY
PASSING OVER THE FA EASES A STALLED SURFACE BOUNDARY OVER THE FA A
BIT FARTHER SOUTHEAST....WITH AN UPPER TROUGH SWEEPING SOUTHEAST
OVER THE PLAINS GIVING THE FINAL PUSH TONIGHT TO SEND THE FRONT
SOUTH OVER THE GULF OF MEX TONIGHT. FOR TODAY...SEVERE WEATHER IS
AGAIN POSSIBLE AS A COUPLED UPPER LEVEL JET MOVES OVER THE
FA...WORKING WITH 0-3KM MUCAPES RISING ABOVE 1000J/KG SOUTH OF THE
SURFACE BOUNDARY. SPC HAS OUTLINED MOST OF THE FA UNDER A SLIGHT
RISK...WITH WINDS AND HAIL THE PRIMARY THREATS...THOUGH A TOR
POSSIBLE. AT THIS POINT...TIMING IS MAINLY TODAY ...EASING THE
EVENING HOURS AS THE JET ENHANCEMENT MOVES OFF. ALSO...WITH PRECIP
H20 VALUES AT 1.8" OR HIGHER...ALONG WITH TRAINING CELLS
POSSIBLE...LOCALLY FLOODING RAINS CONTINUE TO BE A POSSIBILITY
TODAY.
TONIGHT...AS THE BOUNDARY GETS A STRONGER PUSH BY AN UPPER
TROUGH MOVING SOUTH OVER THE PLAINS...AM EXPECTING THE RAIN TO
QUICKLY SHIFT SOUTH OF THE FA. FOR TEMPS...WITH RAIN AND THICK CLOUD
COVER...HAVE WENT A BIT BELOW THE GFS GUIDANCE...MORE INLINE WITH
THE ECMWF WITH HIGHS GENERALLY IN THE LOW 70S. TONIGHT...AS COOLER
AIR OVERSPREADS THE FA...AM EXPECTING LOWS TO RANGE FROM AROUND 50S
NORTHWEST TO AROUND 60 SOUTHEAST.
SHORT TERM /SATURDAY THROUGH SUNDAY NIGHT/...THE COLD FRONT IS
EXPECTED TO PUSH SOUTHEASTWARD OUT OF THE FORECAST AREA BY EARLY
MORNING SATURDAY. EXPECT SOME LINGERING SHOWERS AND A POSSIBLE
ISOLATED TSTM EARLY MORNING TSTM OVER COVINGTON...SANTA ROSA...AND
OKALOOSA COUNTIES. DRIER AIR AND A NORTHWESTERLY WIND FLOW WILL
FOLLOW IN THE WAKE OF THE FRONT. STRONG SUBSIDENCE ALOFT AND A
RAPIDLY DRYING AIRMASS SHOULD PROVIDE FOR MOSTLY CLEAR SKIES BY MID
MORNING. DESPITE GOOD SOLAR INSOLATION DURING THE DAY
SATURDAY...COOLER AIR MIXING DOWN TO THE SURFACE WILL CAP SATURDAY
AFTERNOON'S HIGH TEMPERATURES IN THE UPPER 60S TO NEAR 70. OVERNIGHT
LOW TEMPERATURES SATURDAY NIGHT ARE EXPECTED TO FALL INTO THE LOW TO
MID 40S IN THE INTERIOR AND MID TO UPPER 40S ALONG THE COAST. FAIR
SKIES SHOULD PERSIST THEN THROUGH SUNDAY NIGHT AND TEMPERATURES
WILL TREND A LITTLE WARMER...THOUGH COOLER THAN NORMAL. /08 JW
LONG TERM /MONDAY THROUGH THURSDAY/...A MILD AND DRY WEATHER
PATTERN SHOULD PERSIST THROUGH MID-WEEK AS AREA WEATHER IS DOMINATED
BY HIGH PRESSURE. HUMIDITIES START TO CLIMB ON SUNDAY AS THE
SURFACE HIGH MOVES OUT OVER THE WESTERN ATLANTIC AND THE
SOUTHEASTERLY RETURN FLOW IS REESTABLISHED. CLOUD COVER WILL BE ON
THE INCREASE WEDNESDAY NIGHT AS ANOTHER COLD FRONT APPROACHES FROM
THE NORTHWEST. BOTH THE ECMWF AND GFS PUSH THIS FRONT THROUGH THE
REGION DURING THE WEDNESDAY NIGHT TO THURSDAY TIME FRAME. NOT
EXPECTING A WHOLE LOT IN THE WAY OF SHOWER ACTIVITY WITH THIS SYSTEM
BUT CURRENT MODEL TRENDS INDICATE THE FRONT COULD BRING
SIGNIFICANTLY COOLER TEMPERATURES TO THE NORTHERN GULF REGION. /08
MARINE...A FRONT WILL SAG SOUTH ACROSS THE AREA TONIGHT...SHIFTING
LIGHT TO MODERATE ONSHORE FLOW TO MODERATE TO STRONG OFFSHORE FLOW
LATER TONIGHT INTO SATURDAY. THE OFFSHORE FLOW WILL LAST THROUGH THE
REST OF THE FORECAST...BUT EAST SUNDAY AS SURFACE HIGH PRESSURE
SETTLES JUST WEST OF THE FA...OVER THE LOUISIANA COAST.
&&
.MOB WATCHES/WARNINGS/ADVISORIES...
AL...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR ALZ051>060-261>266.
HIGH RIP CURRENT RISK THROUGH SATURDAY MORNING FOR ALZ265-266.
FL...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR FLZ201>206.
HIGH RIP CURRENT RISK THROUGH SATURDAY MORNING FOR FLZ202-204-
206.
MS...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR MSZ067-075-076-078-
079.
GM...SMALL CRAFT ADVISORY FROM 7 PM THIS EVENING TO 7 PM CDT SUNDAY
FOR GMZ630>635-650-655-670-675.
&&
THIS PRODUCT IS ALSO AVAILABLE ON THE WEB AT:
HTTP://WEATHER.GOV/MOBHazardous weather outlook, Apr 1, 5:19 AM CST, 5 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOBILE AL
619 AM CDT FRI APR 1 2016
ALZ051>060-261>266-FLZ201>206-MSZ067-075-076-078-079-021200-
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-MOBILE INLAND-BALDWIN INLAND-MOBILE CENTRAL-
BALDWIN CENTRAL-MOBILE COASTAL-BALDWIN COASTAL-ESCAMBIA INLAND-
ESCAMBIA COASTAL-SANTA ROSA INLAND-SANTA ROSA COASTAL-
OKALOOSA INLAND-OKALOOSA COASTAL-WAYNE-PERRY-GREENE-STONE-GEORGE-
619 AM CDT FRI APR 1 2016
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST
MISSISSIPPI.
.DAY ONE...TODAY AND TONIGHT
A FRONT WILL STALL OVER THE AREA THIS MORNING...PROVIDING THE FOCUS
FOR THUNDERSTORM DEVELOPMENT INTO THE EVENING HOURS. A FEW OF THESE
STORMS MAY BE STRONG TO SEVERE...WITH DAMAGING WINDS TO 60 MPH AND
LARGE HAIL TO THE SIZE OF QUARTERS. SOME AREA ALONG AND SOUTH OF
INTERSTATE 65 MAY SEE SEVERAL THUNDERSTORMS PASS OVER IN A SHORT
PERIOD... CAUSING LOCALIZED FLOODING. THE FRONT WILL MOVE SOUTH OF
THE AREA THIS EVENING INTO THE OVERNIGHT HOURS...WITH THE THREAT OF
SEVERE WEATHER QUICKLY LESSENING THIS EVENING.
WITH THE EXTENDED PERIOD OF ONSHORE FLOW AND MODERATE WINDS....A HIGH
RISK OF RIP CURRENTS IS EXPECTED TODAY...LASTING INTO SATURDAY.
.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY
THE HIGH RISK OF RIP CURRENTS WILL CONTINUE INTO SATURDAY...THEN EASE
SATURDAY NIGHT. OTHERWISE...NO HAZARDOUS WEATHER IS EXPECTED.
.SPOTTER INFORMATION STATEMENT...
ACTIVATION OF SKYWARN SEVERE STORM SPOTTER NETWORKS MAY BE NEEDED
TODAY.
GMZ630>635-650-655-670-675-021200-
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
619 AM CDT FRI APR 1 2016
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL
WATERS OF ALABAMA AND NORTHWEST FLORIDA AND THE COASTAL WATERS OF
ALABAMA AND NORTHWEST FLORIDA.
.DAY ONE...TODAY AND TONIGHT
STRONG OFFSHORE FLOW WILL MOVE OVER THE AREA TONIGHT...BRINGING
STRONG WINDS AND BUILDING SEAS....CREATING HAZARDOUS CONDITIONS FOR
SMALL CRAFT.
.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY
THE STRONG OFFSHORE FLOW WILL EASE INTO MONDAY. UNTIL
THEN...HAZARDOUS CONDITIONS WILL CONTINUE THROUGH THE WEEKEND.
In the hours before
Special weather statement, Apr 1, 6:44 AM CST, 4 hours 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
744 AM CDT FRI APR 1 2016
ALZ261>264-011330-
BALDWIN CENTRAL AL-MOBILE INLAND AL-MOBILE CENTRAL AL-
BALDWIN INLAND AL-
744 AM CDT FRI APR 1 2016
...SPECIAL WEATHER STATEMENT...
AT 744 AM CDT...DOPPLER RADAR WAS TRACKING A CLUSTER STRONG
THUNDERSTORM OVER DOWNTOWN MOBILE...MOVING EAST AT 40 MPH.
WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
MOBILE...PRICHARD...BAY MINETTE...SPANISH FORT...CHICKASAW...MIDTOWN
MOBILE...DOWNTOWN MOBILE...STAPLETON...I65 AND I165...I10 AND I65...I65
AND US 45...I65 AND AL 158 AND DAPHNE--FAIRHOPE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
STAY TUNED FOR FURTHER UPDATES FROM YOUR NATIONAL WEATHER SERVICE IN
MOBILE.
&&
LAT...LON 3059 8813 3077 8820 3087 8790 3076 8793
3075 8792 3078 8792 3085 8790 3077 8791
3087 8789 3097 8759 3087 8764 3073 8751
3064 8792 3068 8795 3072 8802 3073 8801
3077 8800
TIME...MOT...LOC 1244Z 252DEG 35KT 3071 8807
BUTTSSpecial weather statement, Apr 1, 7:27 AM CST, 3 hours 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
827 AM CDT FRI APR 1 2016
ALZ055-056-059-262-011415-
MONROE AL-ESCAMBIA AL-CONECUH AL-BALDWIN INLAND AL-
827 AM CDT FRI APR 1 2016
...SPECIAL WEATHER STATEMENT...
AT 825 AM CDT...A CLUSTER OF STRONG THUNDERSTORMS WAS LOCATED NEAR
MCCULLOUGH...OR 10 MILES NORTHWEST OF ATMORE...MOVING NORTHEAST AT
25 MPH.
UP TO HALF INCH HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE
WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
FRISCO CITY...I65 AND CR 1...POARCH CREEK RESERVATION...MCCULLOUGH...I65
AND AL 41...I65 AND AL 21...I65 AND AL 113...MEGARGEL AND URIAH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO THE PONDING OF WATER IN LOW SPOTS AND POOR DRAINAGE AREAS. DO NOT
DRIVE YOUR VEHICLE THROUGH AREAS WHERE WATER COVERS THE
ROADWAY.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
STAY TUNED FOR FURTHER UPDATES FROM YOUR NATIONAL WEATHER SERVICE IN
MOBILE.
&&
LAT...LON 3115 8779 3152 8751 3128 8716 3100 8758
3100 8760 3098 8760
TIME...MOT...LOC 1325Z 223DEG 21KT 3115 8760
BUTTSSpecial weather statement, Apr 1, 7:53 AM CST, 3 hours 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
853 AM CDT FRI APR 1 2016
ALZ055-056-011500-
MONROE AL-CONECUH AL-
853 AM CDT FRI APR 1 2016
...SPECIAL WEATHER STATEMENT...
AT 852 AM CDT...A CLUSTER OF THUNDERSTORMS WAS LOCATED OVER
MEGARGEL...OR FRISCO CITY...MOVING NORTHEAST AT 45 MPH.
HALF INCH HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
MONROEVILLE...EVERGREEN...FRISCO CITY...EXCEL...REPTON...I65 AND CR 29...
I65 AND AL 83...I65 AND CR 6...MEGARGEL...I65 AND US 84 AND PETERMAN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
STAY TUNED FOR FURTHER UPDATES FROM YOUR NATIONAL WEATHER SERVICE IN
MOBILE.
&&
LAT...LON 3164 8691 3159 8689 3158 8687 3155 8687
3154 8686 3129 8710 3127 8745 3142 8757
3155 8750 3183 8701 3183 8691
TIME...MOT...LOC 1352Z 235DEG 38KT 3140 8743
BUTTSSpecial weather statement, Apr 1, 8:13 AM CST, 2 hours 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
913 AM CDT FRI APR 1 2016
ALZ056-059-060-FLZ201-203-011500-
COVINGTON AL-ESCAMBIA AL-CONECUH AL-SANTA ROSA INLAND FL-
ESCAMBIA INLAND FL-
913 AM CDT FRI APR 1 2016
...SPECIAL WEATHER STATEMENT...
AT 912 AM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR
CENTURY...MOVING NORTHEAST AT 35 MPH.
UP TO HALF INCH HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE
WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
BREWTON...EAST BREWTON...CENTURY...FLOMATON...JAY...RIVERVIEW...POLLARD AND
US 29 AND CR 43.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
STAY TUNED FOR FURTHER UPDATES FROM YOUR NATIONAL WEATHER SERVICE IN
MOBILE.
&&
LAT...LON 3100 8676 3100 8679 3099 8679 3080 8732
3095 8744 3128 8694 3126 8669 3102 8669
TIME...MOT...LOC 1412Z 236DEG 29KT 3093 8729
BUTTSSpecial weather statement, Apr 1, 8:24 AM CST, 2 hours 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
924 AM CDT FRI APR 1 2016
ALZ060-011500-
COVINGTON AL-
924 AM CDT FRI APR 1 2016
...SPECIAL WEATHER STATEMENT...
AT 923 AM CDT...A CLUSTER OF STRONG THUNDERSTORMS WAS LOCATED OVER
OPP...MOVING NORTHEAST AT 40 MPH.
UP TO HALF INCH HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE
WITH THIS STORM. PEA SIZED HAIL HAS ALREADY BEEN REPORTED IN
ANDALUSIA.
LOCATIONS IMPACTED INCLUDE...
ANDALUSIA...OPP...BABBIE...HEATH...SANFORD...HORN HILL...ONYCHA AND
LIBERTYVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
STAY TUNED FOR FURTHER UPDATES FROM YOUR NATIONAL WEATHER SERVICE IN
MOBILE.
&&
LAT...LON 3116 8649 3132 8655 3149 8628 3146 8628
3145 8626 3144 8626 3144 8620 3124 8619
TIME...MOT...LOC 1423Z 245DEG 33KT 3132 8628
BUTTSSpecial weather statement, Apr 1, 8:47 AM CST, 2 hours 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
947 AM CDT FRI APR 1 2016
ALZ054-055-057-011530-
BUTLER AL-MONROE AL-WILCOX AL-
947 AM CDT FRI APR 1 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN MONROE...
SOUTHEASTERN WILCOX AND NORTHWESTERN BUTLER COUNTIES UNTIL 1030 AM
CDT...
AT 946 AM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR BEATRICE...TO NEAR OAK HILL...TO NEAR PINE
APPLE. MOVEMENT WAS NORTHEAST AT 35 MPH.
HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
PINE APPLE AND OAK HILL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
STAY TUNED FOR FURTHER UPDATES FROM YOUR NATIONAL WEATHER SERVICE IN
MOBILE.
&&
LAT...LON 3196 8686 3196 8653 3171 8690 3175 8691
3171 8702 3176 8703 3180 8714 3178 8724
3205 8703 3205 8686
TIME...MOT...LOC 1446Z 224DEG 32KT 3181 8718 3185 8709 3181 8698 3177
8697
BUTTSFlash Flood, Escambia
- When
- April 1, 11:00 AM CST to 1:30 PM CST
- Where
- Escambia County, 1.23 mi SW of Appleton to 1 mi SSW of Appleton
- Cause
- Heavy Rain
- Reported by
- Emergency Manager
- Coordinates
- 31.105, -87.082
Heavy rains caused a rapid rise along Burnt Corn Creek which led to flooding in the city park.
Flash Flood, Escambia
- When
- April 1, 11:00 AM CST to 1:30 PM CST
- Where
- Escambia County, 2.27 mi NE of Keego to 2 mi SW of Appleton
- Cause
- Heavy Rain
- Reported by
- Emergency Manager
- Coordinates
- 31.093, -87.102
Heavy rains caused water to flow over North Forrest Hill Drive at Hines Lake.
- Flash Flood
- Flooding that begins within six hours of the rain that causes it, or of a dam or levee failure or ice jam release, often with deadly speed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Rip Current in Texas, April 1, 20161 death · 1 event
- Tornadoes and Damaging Winds in Georgia, April 1, 2016$402,000 · EF1 · 12 events
- Flash Flooding and Flooding in Alabama, April 1 to 4, 2016$150,000 · 50 kt wind · 14 events
- Flood and Damaging Winds in Georgia, April 1 to 3, 2016$95,000 · 65 kt wind · 16 events
- Tornadoes and Damaging Winds in Georgia, April 1, 2016EF1 · 13 events
- Marine Thunderstorm Winds and Waterspout in Gulf of Mexico, April 1, 201613 events
- Drought in California, April 1 to 30, 201611 events
- Hail and Damaging Winds in Texas, April 1, 20161.75 in hail · 10 events
- Drought in Hawaii, April 1 to 30, 201610 events
- Lake-Effect Snow and Winter Weather in Michigan, April 1 to 2, 20167 events
- Marine Thunderstorm Winds in South Atlantic Coastal Waters, April 1, 20167 events
- Drought and Astronomical Low Tide in California, April 1 to 30, 20166 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 630419, 630420.